# SDR QXEA2014041100299

- Difficulty date: April 11, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 31,101 hours, 32,393 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072003
- Part serial: DAP0157
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 22,785 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PROPELLER TOOK APPROXIMATELY TWO AND A HALF TO THREE MINUTES TO COME OUT OF FEATHER, TAKING UP TO 30 SECONDS ON EARLIER LEGS.  INTERROGATED CDS NO FAULTS FOUND,  PERFORMED FUNCTION TEST OF PROPELLER TIME TO UNFEATHER.  DID NOT PASS IAW AMM TASK 61-20-00-720-801, REF FIM 61-20-00-810-803.  R & R OF NR 2 OSG IAW AMM TASKS 61-20-26-000-801 & 61-20-26-400-801. OPS TEST OF OSG, ENGINE LEAK & BONDING CHECKED GOOD.  FUNCTIONAL TEST OF PROPELLER TIME TO UNFEATHER PASSED IAW AMM TASK 61-20-00-720-801.  NO FURTHER DEFECTS.
